MathSciNet Relay Station
MathSciNet bibliographic data
MR2863938 (2012k:92056) 92C60 (34K18 34K20 34K60)
Li, Michael Y.; Shu, Hongying Global dynamics of a mathematical model for HTLV-I infection of ${\rm CD}4\sp +$ T cells with delayed CTL response. Nonlinear Anal. Real World Appl. 13 (2012), no. 3, 1080–1092.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement